# SDR DXTA2020120704441

- Difficulty date: December 7, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N243QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6157
- Aircraft time: 256 hours, 156 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Brake Assy
- Part number: 20222808
- Part serial: 1630A
- Condition: Defective
- Location: Flap System
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON TAKE OFF, FLAPS FAILED TO RETRACT.  THEY REMAINED IN THE FLAPS 20 SETTING.  WE COMPLIED WITH THE FLAPS FAIL QRC AND RETURNED.  POWERED UP AC.  FLAPS ARE IN 20 DEG POSITION AS REBOOTED BY CREW.  NO FLAP FAIL FAULT CURRENTLY DISPLAYED.  CHECKED FAULT HISTORY.  NO CORRELATED FAULTS NOTED.  PERFORMED FLAPS OPERATIONS CHECK, IAW CL-650 MM CHAP 27-51-00.  OPERATIONS CHECK GOOD.  CYCLED FLAPS SEVERAL MORE TIMES.  NO FAILURES NOTED.  CONTACTED MCC WITH FINDINGS.  MCC REQUESTS TO R & R 2 EACH BRAKE, DETECTOR UNIT AS PRECAUTION.  REMOVED SUSPECT LT FLAP ASYMMETRY OVERSPEED DETECTOR AND BRAKE UNIT.  NEED OK TO INSTALL BRAKE UNIT.  OK TO INSTALL REPAIRED ASYMMETRY/O"SPEED DETECTOR & BRAKE UNIT.  INSTALLED REPAIRED ASYMMETRY/O"SPEED DETECTOR & BRAKE UNIT, IAW CL-650 MM CHAP 27-51-07.  OPERATIONAL TEST REQUIRED.  PERFORMED OPERATIONAL CHECK OF INBOARD AND OUTBOARD FLAPS, IAW 
MM CHAP 27-54-00.  NO RIG/ADJUSTMENT REQUIRED.  OPERATIONAL CHECK SATISFACTORY.
